MathSciNet Relay Station
MathSciNet bibliographic data
MR120499 (22 #11252) 42.00 (40.00)
Petersen, G. M. Summability of a class of Fourier series. Proc. Amer. Math. Soc. 11 1960 994–998.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement